Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 33, Issue 2, 2017
Metadata
 

Nonlocal problems with Neumann boundary conditions
Serena Dipierro, Xavier Ros-Oton and Enrico Valdinoci
pp. 377–416
Abstract | Full-Text PDF (457 KB) | Metadata

Stability properties of periodic traveling waves for the intermediate long wave equation
Jaime Angulo Pava, Eleomar Cardoso Jr. and Fábio Natali
pp. 417–448
Abstract | Full-Text PDF (574 KB) | Metadata

Curvature locus and principal configurations of submanifolds of Euclidean space
Juan José Nuño Ballesteros, María Carmen Romero Fuster and Federico Sánchez-Bringas
pp. 449–468
Abstract | Full-Text PDF (645 KB) | Metadata

Classes of contractions and Harnack domination
Catalin Badea, Laurian Suciu and Dan Timotin
pp. 469–488
Abstract | Full-Text PDF (310 KB) | Metadata

Extremal sequences for the Bellman function of the dyadic maximal operator
Eleftherios Nikolidakis
pp. 489–508
Abstract | Full-Text PDF (296 KB) | Metadata

Bubbling solutions for nonlocal elliptic problems
Juan Dávila, Luis López Ríos and Yannick Sire
pp. 509–546
Abstract | Full-Text PDF (474 KB) | Metadata

A note on star-shaped compact hypersurfaces with prescribed scalar curvature in space forms
Joel Spruck and Ling Xiao
pp. 547–554
Abstract | Full-Text PDF (183 KB) | Metadata

On multilinear fractional strong maximal operator associated with rectangles and multiple weights
Mingming Cao, Qingying Xue and Kôzô Yabuta
pp. 555–572
Abstract | Full-Text PDF (285 KB) | Metadata

A comparison principle for the porous medium equation and its consequences
Benny Avelin and Teemu Lukkari
pp. 573–594
Abstract | Full-Text PDF (311 KB) | Metadata

Sharpness of the differentiability almost everywhere and capacitary estimates for Sobolev mappings
Stanislav Hencl and Ville Tengvall
pp. 595–622
Abstract | Full-Text PDF (485 KB) | Metadata

The Whitney extension theorem in high dimensions
Alan Chang
pp. 623–632
Abstract | Full-Text PDF (215 KB) | Metadata

Sobolev spaces associated to singular and fractional Radon transforms
Brian Street
pp. 633–748
Abstract | Full-Text PDF (1291 KB) | Metadata